MathSciNet Relay Station
MathSciNet bibliographic data
MR493930 (58 #12886) 54A25 (02K05)
Fleissner, William G. Some spaces related to topological inequalities proven by the Erdős-Rado theorem. Proc. Amer. Math. Soc. 71 (1978), no. 2, 313–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement